| Model Number |
FX4008SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/28/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx4008swc was removed on (b)(6) 2020 due to failure to osseointegrate 1 month and 8 days after implantation.The patient has history of diabetes.The doctor noted periodontal disease during explantation.The patient has recovered without complications.